Alert archive / Michigan / Gale Watches in 2017
Gale Watch 2, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Feb 6, 2017, 4:46 PM EST. It took effect at Feb 8, 2017, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 6, 2017, 4:46 PM EST (21:46 UTC)
- In effect from
- Feb 8, 2017, 12:00 AM EST
- Expired
- Feb 7, 2017, 4:25 PM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
585 WHUS73 KAPX 062146 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 446 PM EST MON FEB 6 2017 LHZ345-346-349-LMZ323-341-342-344>346-070600- /O.NEW.KAPX.SC.Y.0013.170206T2200Z-170209T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 446 PM EST MON FEB 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-070600- /O.NEW.KAPX.GL.A.0002.170208T0500Z-170208T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 446 PM EST MON FEB 6 2017 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILLUNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
4 follow-up statements
513 WHUS73 KAPX 070310 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1010 PM EST MON FEB 6 2017 LHZ345-346-349-LMZ323-341-342-344>346-071115- /O.CON.KAPX.SC.Y.0013.000000T0000Z-170209T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1010 PM EST MON FEB 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-071115- /O.CON.KAPX.GL.A.0002.170208T0500Z-170208T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1010 PM EST MON FEB 6 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILLUNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
481 WHUS73 KAPX 070844 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 AM EST TUE FEB 7 2017 LHZ345-346-349-LMZ323-341-342-344>346-071645- /O.CON.KAPX.SC.Y.0013.000000T0000Z-170209T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 344 AM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-071645- /O.CON.KAPX.GL.A.0002.170208T0500Z-170208T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 344 AM EST TUE FEB 7 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILLUNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
382 WHUS73 KAPX 071600 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EST TUE FEB 7 2017 LHZ345-346-349-LMZ323-341-342-344>346-080000- /O.CON.KAPX.SC.Y.0013.000000T0000Z-170209T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1100 AM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-080000- /O.CON.KAPX.GL.A.0002.170208T0500Z-170208T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1100 AM EST TUE FEB 7 2017 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$
549 WHUS73 KAPX 072125 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EST TUE FEB 7 2017 LHZ347-348-080500- /O.UPG.KAPX.GL.A.0002.170208T0500Z-170208T1600Z/ /O.NEW.KAPX.GL.W.0005.170208T0500Z-170208T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 425 PM EST TUE FEB 7 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-349-LMZ323-341-342-344>346-080500- /O.CON.KAPX.SC.Y.0013.000000T0000Z-170209T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 PM EST TUE FEB 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Feb 6, 4:07 PM EST, 39 minutes earlier.
Area forecast discussion, Feb 6, 4:07 PM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
407 PM EST Mon Feb 6 2017
.NEAR TERM...(Tonight and Tuesday)
Issued at 404 PM EST Mon Feb 6 2017
...Messy winter weather returns tonight into Tuesday...
High Impact Weather Potential...Freezing drizzle and freezing rain
will lead to some ice accumulation across mainly northern Lower.
Several inches of snow accumulation will be possible across eastern
Upper.
Pattern Synopsis and Forecast Concerns...Quasi-stationary front and
instability off of Lake Michigan has allowed a band of snow showers
to develop across northern Lower this afternoon. Current radar
trends suggest these are shutting down as they exit our east.
Monitoring a developing low pressure system out over the Central
Plains that will be our weather maker over the next 24-36 hours as
it lifts into the Great Lakes region. Not as powerful of a storm for
the region as was originally looking plausible a few days ago (will
eventually deepen to around 985mb over Lake Huron), but it will
still be an impactful system for northern Michigan.
Before it's arrival later tonight, the lowest 1 to 1.5 km will
moisten up this evening with a pronounced dry layer just above. Weak
isentropic lift spreading in from the south is expected to provide
enough support for areas of freezing drizzle to develop late this
evening into the overnight mainly over northern Lower. This will
coincide with temperatures dropping into the upper 20s. Looking like
just light icing amounts possible across northern Lower before
daybreak. Wouldn't rule out a bit of patchy freezing drizzle over
eastern Upper, but thermal profiles up there should be cold enough
to allow for light snow showers or flurries. Better shot at more
significant precipitation (per latest HRRR/ARW/NMM/RAP guidance)
looks to come late tonight into Tuesday morning, with snow
overspreading eastern Upper after 09Z and precip lifting into
northern Lower mainly after 12Z.
As for precip types, forecast soundings over much of northern Lower
look favorable for freezing rain beginning around daybreak as WAA
brings a +3 to 5C warm nose into the area, which will be under
persistent easterly flow. Inland counties will have the best shot
at more prolonged freezing rain through mid morning with surface
temperatures remaining below freezing. Temperatures should rise
above freezing fairly quickly after daybreak near the shores,
bringing an end to any icing. A bit of sleet will be possible
during the morning as well. The precip will change over to rain
across much of northern Lower from mid morning through early
afternoon, but mainly wet snow expected around the Tip of the
Mitt. Meanwhile across eastern Upper, wet snow will be the
predominant ptype through the day with snow ratios dropping below
10:1. Precip will then start to push off to the east heading into
the evening as the system departs, with a transition back to a
wintry mix across northern Lower.
Total ice potential across northern Lower will generally be around a
tenth of an inch or less, highest across the interior. Some of this
will be from the freezing drizzle overnight, but the majority of the
ice and the greatest impacts will come from the freezing rain
Tuesday morning beginning around daybreak. The Tuesday morning
commute could be slippery as a result, especially south of M-32.
Total snowfall accumulation (again, of the wet/greasy variety)
through Tuesday evening will range from 3 to 5 inches across eastern
Upper with 1 to 2 inches possible across the Tip of the Mitt.
Considering the impacts from ice and wet/greasy snow accumulations
and after collaboration with neighboring offices, have decided to go
with a winter weather advisory from 05Z Tue through 05Z Wed for
northern Lower and from 09Z Tue through 05Z Wed for eastern Upper.
Additional concerns from this system will include areas of fog as
dewpoints rise above freezing in already snow-covered areas.
Additionally, rain falling on cold, already snow-packed roads may
cause some slick spots as it refreezes. Finally, as winds pick up
during the day on Tuesday, some blowing snow may lead to reduced
visibilities, especially across eastern Upper.
&&
.SHORT TERM...(Tuesday Night through Thursday)
Issued at 404 PM EST Mon Feb 6 2017
High impact weather potential: Accumulating lake effect snow and
blowing snow Tuesday night-Thursday. Possible very slick and
hazardous roads from wet roads refreezing and becoming snow-
covered late tonight into Wednesday.
Pattern synopsis and forecast: Pattern will be undergoing change
Tuesday night with a negatively tilted upper trough axis and
associated deepening sfc low pressure crossing nrn Michigan. Large
broads troughing settles in Wednesday, sharpening with
time/becoming higher amplitude with the arrival of next shortwave
set for late Wednesday night into Thursday morning.
Strong DPVA, upper divergence will quickly be exiting nrn Michigan
Tuesday evening with deeper moisture aloft stripping out for a
fairly brief period of drizzle/light rain south and freezing
drizzle/light freezing rain north. A blast of colder air sweeps in
quickly late evening and overnight and there will be a fairly quick
transition to lake effect snow and blowing snow in WNW/NW flow
regimes. Inversion heights rise to 5500 feet in eastern upper and
4000 feet or so in nrn lower, slightly less than what was portrayed
yesterday. There is also less hinting of max lift focusing in on the
lowering DGZ, until maybe for a time Wednesday morning, so the
flakes may not be as "fluffy" and "stackable" for very long. Can see
1-2" of synoptic snow Tuesday evening, with another inch or so
Wednesday most areas while winds start to diminish. Locally up to 3
inches around Paradise and Whitefish Point.
Lake effect conditions become more favorable Wednesday night into
Thursday with the arrival of that second shortwave trough. Inversion
heights rise to 5500 feet or so in nrn lower and to nearly 9000 feet
in eastern upper. Lake snows will get enhanced and really start to
intensify, while some system light snows are likely to also sweep
across areas outside the snowbelts. Seeing a little better signal of
max lift in the DGZ for eastern upper later Wednesday night into
Thursday morning. Snowfall over this time of 1-4" in the snowbelts
of nrn lower, and 2-6" across mainly Chippewa county in eastern
upper. Max snows again for Paradise and Whitefish Point areas.
Highs in the upper teens to middle 20s Wednesday and chillier
readings Thursday in the teens most areas. Lows generally 10-20F
Tuesday night and very chilly single digits Wednesday night.
&&
.LONG TERM...(Thursday night through Monday) Issued at 404 PM EST
Mon Feb 6 2017
High Impact Weather Potential: A system originating in the Plains
could bring another wintry mix of rain and snow. Right now it looks
to be M-72 south.
Early lake effect, a series of clippers, and a weak system out of
the plains will bring snow chances through much of the extended. The
system moving out of the plains could cause some p-type issues in
southern portions of the CWA. Accumulations don't look too
significant any given day at this point, with the Friday clipper
looking to have the best shot to bring a few inches. Temperatures
will run above normal through the period, with Saturday and Sunday
well above normal with WAA associated with the system from the
Plains.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 109 PM EST Mon Feb 6 2017
VFR to MVFR cigs will prevail for most of the afternoon at the
terminals. A plume of moisture showing up on water vapor imagery
combined with weak low level convergence is allowing scattered
snow showers to pop up over Lake Michigan to near TVC, but these
should be transient and continue to lift northeast as they make
further progress inland. Low level moisture will increase heading
into this evening, causing ceilings to gradually fall through the
night with areas of freezing drizzle and fog also possible. The
best chance for substantial precip will arrive around daybreak as
a robust low pressure system lifts into the Great Lakes region.
Forecast soundings generally indicate freezing rain will initially
be the predominant ptype with perhaps some sleet and snow also
mixing in. As temperatures warm through the morning, precip will
transition to just rain at the southern terminals. IFR to perhaps
LIFR ceilings are likely by daybreak, and the mild airmass over
cold snowpack is expected to lead to areas of fog during the day.
&&
.MARINE...
Issued at 315 AM EST Mon Feb 6 2017
Winds and waves will remain under SCA criteria today into this
evening...but may begin to reach SCA criteria late tonight as low
pressure begins to lift NE out of the Central Plains toward Michigan.
Patchy light snow will impact portions of our northern nearshore
areas...with patchy light snow and patchy freezing drizzle
developing tonight for all of our nearshore areas. Better chances of
precip will develop on Tuesday as the low lifts into the region.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY from midnight tonight to midnight EST
Tuesday night for MIZ016>036-041-042.
WINTER WEATHER ADVISORY from 4 AM Tuesday to midnight EST
Tuesday night for MIZ008-015.
LH...NONE.
LM...NONE.
LS...NONE.
&&
NEAR TERM...MEK
SHORT TERM...SMD
LONG TERM...ALM
AVIATION...MEK
MARINE...MLRHazardous weather outlook, Feb 6, 4:34 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 434 PM EST MON FEB 6 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-072145- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 434 PM EST MON FEB 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. A PERIOD OF FREEZING DRIZZLE WILL BE POSSIBLE OVERNIGHT. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A PERIOD OF FREEZING RAIN IS EXPECTED ON TUESDAY ALONG WITH ACCUMULATING SNOW AND SLEET. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER DETAILS. ACCUMULATING LAKE EFFECT SNOW IS LIKELY TUESDAY NIGHT THROUGH THURSDAY...ESPECIALLY ACROSS EASTERN UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:25 PM EST | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 32 hr |
| Feb 6, 4:46 PM EST | Small Craft Advisory | APX | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.